# SDR GLBA2013010800148

- Difficulty date: January 7, 2013
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N261GL
- Make and model: Beech 1900D
- Aircraft serial: UE261
- Aircraft time: 34,167 hours, 41,822 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Fuse
- Condition: Inoperative
- Location: Instrument Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE EMERGENCY INSTRUMENT LIGHTS ARE INOPERATIVE.  MX REPLACED THE HOT BATTERY FUSE, OPS CHECKED GOOD.
